# SDR GTIA2017082302151

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 23,376 hours, 10,709 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FA REPORTED FUMES. TURNED NR 2 PACK OFF FUMES DISAPATED AND STAYED CLEAR.  NO FUMES IN COCKPIT OR FWD CABIN.   FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED.  REACTIVATED THE NR 2 PACK IAW 21-51-51.  PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYS IAW AMM 21-00-00-615-002A.  COULD NOT DUPLICATE ODOR, NO DEFECTS NOTED. ALL OPS CHECKED GOOD.
